# SDR UPS04841820

- Difficulty date: January 4, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37551721N
- Condition: Gouged
- Location: C1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FWD PIT CROSS-SLIDE DOOR T-BOLT FITTINGS GOUGED 6 EACH.  BLENDED OUT LATCH FITTING IAW DC8 SRM 51-1-8 OUT OF LIMITS IAW DAC DWG  3754051.  RECEIVED, LOCATED, & DRILLED 6 EACH LATCH FITTINGS IAW DC8 SRM 51-1-24 AND 51-3-2.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED 6 EACH LATCH FITTINGS IAW DC8 SRM 51-1-21, 51-1-20D AND 51-3-0.
